[1] V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Ed. Academiei, Noordboof, Amsterdam, 1976.
[2] A. Granas, Homotopy extension theorem in Banach spaces and some of its applications ? the theory of non-linear equations, Bull. Acad. Polon. Sci., 7 (1999), 387-394.
[3] G.H. Hardy?, I.E. Littlewood, G. Polya, Inequalities, Cambridge University Press, London, New York, 1943.
[4] W. Krawcewicz, Contribution a la theorie des equations non lineaires dans les espaces de Banach, Rozprawy Mat., CCLXXIII, (1988).
[5] N. Pavel, Ecuații diferențiale asociate unor operatori neliniari pe spații Banach, Ed. Academiei, București, 1977.
[6] R. Precup, Nonlinear boundary value problems for infinite systems of second-orderfunctionaldifferentialequations, Preprint no.8,1088(“Babes-Bolyai” Univ.), pp. 17-30.
[7] R. Precup, Measure of noncompactness and second-order differential equations with deviating argument, Studia Univ. Babes-Bolyai, Mathematics, 34 (1989), 25-35.
[8] R. Precup, Generalized topological transversality and existence theorems, Studia Univ. Babes-Bolyai, Mathematica, 35 (1990), in press.